# SDR AALA202212205147

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 60,873 hours, 25,323 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Sensor
- Part number: 1721F5
- Condition: Faulted
- Location: Toilet
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ALL LAVATORIES WILL NOT FLUSH. FLIGHT DIVERTED TO CLT LANDING SAFELY. MAINTENANCE REPLACED THE VACUUM WASTE SYSTEM LOGIC CONTROL MODULE PER AMM 38-33-03-400-801 (AALA202212207260) AND WASTE TANK CONTINUOUS LEVEL SENSOR J3 PER AMM 38-33-02-400-801 (AALA202212205147). ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
